# SDR SWAA2022020432574

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAILING EDGE L-BRACKET ON INBOARD SIDE OF FIXED TRAILING EDGE SUPPORT BEAM CRACKED. (MARKED) / REMOVED AND REPLACED RIGHT TRAILING EDGE L-BRACKET ON WHOARD SIDE OF FIXED TRAILING EDGE SUPPORT BEAM IAW PERMMENT #115A6200 ID 0002 REV:B AND SRM 51-40-02-OG-04.
